MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALB2 ALBUMIN GEN.2; BROMCRESOL GREEN DYE-BINDING, ALBUMIN

ROCHE DIAGNOSTICS ALB2 ALBUMIN GEN.2; BROMCRESOL GREEN DYE-BINDING, ALBUMIN
Model Number C701
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 3 patients' samples tested with albumin (alb2) assay on a cobas 8000 cobas c701 module.Discrepant result for one sample was provided and the patient's sample was a plasma sample.Initial result: 2.93 g/dl.Repeat result: 3.45 g/dl.The questionable result was reported outside the laboratory.Qc had dropped out by 3sd prompting the rerun of the sample.The rerun result was deemed to be correct.A report with the corrected results for the 3 samples was reported outside the laboratory.The alb2 reagent lot number was 67564801 with an expiration date of 29-feb-2024.
 
Additional Manufacturer Narrative
The field service engineer (fse) replaced the reagents mixers, the degasser tank and the water bath degasser.The fse did service diagnostics check and it was acceptable.Qc was performed and was acceptable.Investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.The service actions (replacing the reagents mixers, the degasser tank and the water bath degasser) resolved the issue.

Brand Name
ALB2 ALBUMIN GEN.2
Common Device Name
BROMCRESOL GREEN DYE-BINDING, ALBUMIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16975586
Report Number1823260-2023-01705
Device Sequence Number6608367
Product Code CIX
UDI-Device Identifier04015630924820
UDI-Public04015630924820
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberC701
Device Catalogue Number05166861190
Device Lot Number67564801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Supplement Date Received by Manufacturer06/26/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale